Open Access
November, 1977 On Contractions of Bayes Estimators for Exponential Family Distributions
Michael Goldstein
Ann. Statist. 5(6): 1235-1239 (November, 1977). DOI: 10.1214/aos/1176344008


Sufficient conditions are provided to ensure that the Bayes estimator with squared error loss for the natural parameter of an exponential family distribution is a linear function of the sample value, given that various contractions of the Bayes estimator are also Bayes estimators, generalizing a result of Meeden (1976).


Download Citation

Michael Goldstein. "On Contractions of Bayes Estimators for Exponential Family Distributions." Ann. Statist. 5 (6) 1235 - 1239, November, 1977.


Published: November, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0374.62033
MathSciNet: MR445663
Digital Object Identifier: 10.1214/aos/1176344008

Primary: 62F10
Secondary: 62C10

Keywords: Bayes estimation , exponential family , linear estimates , normal distribution , quadratic loss

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 6 • November, 1977
Back to Top